Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Urinary Disorders

Low urine output and dark in color

10/13/2008

Question:

I am a 44 yr old diabetic taking 750 mg of levaquil. Is that the cause of my low urine output and the reason the color is much darker than normal?

Answer:

I can not find a drug named Levaquil. Perhaps you meant Levaquin. Levaquin is an antibiotic which is often used to treat urinary tract infections. It should not change the urine color nor decrease the amount of urine that you produce. Rarely, Levaquin can cause decrease in kidney function. You should contact your doctor (the one who prescribed the medication) and review with him or her. You should check the spelling of the medication and verify that it is the same as prescribed (not from foreign source- the misspelling is curious). Hope this helps.

For more information:

Go to the Urinary Disorders health topic, where you can:

Response by:

James F Donovan, Jr, MD James F Donovan, Jr, MD
Professor of Surgery
Director of UC Urology
College of Medicine
University of Cincinnati